Pollock Pines Boy Dies After Using a New Illicit hallucinogenic Drug
During the early mornings hours of September 9th, El Dorado County Sheriff Patrol Deputies responded to a residence in Pollock Pines, after receiving a medical aid call. Upon their arrival they were directed to a 15 year old boy who was not breathing. Medics arrived and took over life saving efforts. The boy was transported to Marshal Hospital in Placerville where he was later pronounced as deceased.
Through further investigation Deputies and Detectives determined that the decedent was believed to have voluntarily ingested an unknown hallucinogenic drug. The investigation is ongoing to determine what drug he may have taken and where it came from.
The cause of death is undetermined at this time.The Coroner’s Office is investigating to determine the exact cause of death and to identify any drugs the decedent may have ingested.
Follow up investigation by Sheriff’s narcotics detectives, has revealed a new drug is being introduced into the United States. This drug reacts similar to a hallucinogen. Common names associated with this drug are 2-CB, 2-CI or 2-5Bomb. This drug was developed in Germany by a chemist for medical purposes and it is believed to be produced outside the United States. It can be found in a liquid or powder form, and often can resemble a tab or a blotter on a piece of paper. This illicit drug is clear in color and difficult to see.
Sheriff John D’Agostini would like everyone to be aware of the danger of using illicit drugs. The quality and potency of these substances is not tested or regulated. Use of such substances is very hazardous. Please say no!
Two men -- Jesse Howard Roberts, 21, and Elijah Lee Richter, 20, -- have been arrested in connection with Avila's death. Both were booked at the El Dorado County Jail and face involuntary manslaughter charges.
Vigil for Pollock Pines teen
Students at El Dorado High School remembered classmate Alejandro "Ollie" Avila who died Sunday. The death of the 15 year old from Pollock Pines may be connected to a fairly new illicit drug with hallucinogenic properties.